T Nation

Gyno or All in My Head?


#1

Hi, I'm new to this site. Before you all tell me to ''do research'' give me an actual answer. So I decided to start a pro-hormone (1-Andro from IronMagLabs) and took 2 a day for 2 days, took the 5th pill on sunday morning and half way through the day my nips started to feel a bit sensitive. Now take note, my nips were already a bit sensitive to begin with, but this time it felt funny rubbing against my shirt. So being all paranoid as I am (I kept in the back of my mind the possibilities of side effects) I didn't take another dose that night, just took my PCT (Post Cycle 3X from Vital Labs) and took it again yesterday and today.

It's been 2 full days and my nips are on and off with this sensitivity. There's no hard lumps under my nipples that weren't there before (I have a lot of fat on my chest/belly) I'm just curious if I really need to worry because I only took the pro hormone for a total of 3 days, and took a total of 5 pills. I also have AROM-X from Adavanced Muscle Science.


#2

I haven’t read a lot about ph but I have read about people taking AIs while on them. Maybe you had pre existing gyno and this didn’t help.

Probably get on some nolva?


#3

lol

yo’ll be fine


#4

[quote]nooberific wrote:
I haven’t read a lot about ph but I have read about people taking AIs while on them. Maybe you had pre existing gyno and this didn’t help.

Probably get on some nolva?[/quote]

Yeah, I can remember having some pretty gnarly nip pain when I was about 12. Since then had some puffy nips. Not too bad though, like nothing to be self conscience about.


#5

personally i think it’s all in your nipple


#6

Sounds like pre existing gyno.

Get a real AI not over the counter crap.

Losing some body fat will help